# SDR QXEA200501208

- Difficulty date: September 6, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 18,777 hours, 26,457 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 760
- Condition: Malfunctioned
- Location: Nr 2 Ac
- Part time: 121,825 hours, 130,904 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2283 AFTER BRINGING PROPS OUT OF FEATHER AFTER PUSHBACK, RECEIVED THE NR 2 AC GENERATOR CAUTION LIGHT.  MAINTENANCE REPLACED NR 2 ENGINE AC GENERATOR IAW Q200 AMM 24-21-00.  PERFORMED GENERATOR FUNCTION CHECK.  FUNCTIONAL CHECK GOOD.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
